# SDR HALA20240528148

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 18,060 hours, 3,765 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,964 hours, 2,474 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Unknown
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LH IDG DRAIN, REMOVE AND DISCARD THE SCAVENGE AND CHARGE FILTER ELEMENTS AND REPLENISH IDG OIL. DICARED FILTERS DRAINED OIL AND REPLENISHED IN REF TO AMM 24-21-00-920-802-A. OPS CHECK GOOD OKAY TO CONTUINE SERVICE.
